# SDR SWAA2018021919796

- Difficulty date: January 16, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 41,837 hours, 24,495 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: 186A200041
- Part serial: IC0739
- Condition: Cracked
- Location: Horizont Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STIFFENER CRACKED,  ON THE RIB AT HSS 129.5.   REPAIRED THE STIFFENER IAW ER AND EA.
